Top Threat Tournaments Girls Lacrosse
atl-showcase

The ATL Girls Lacrosse Showcase

Cumming, GA

06/02/2023

TENTATIVE ITINERARY

MIDDLE SCHOOL (2028-2030)

8:30 am Player Check In

9:00 – 9:10 am Dynamic warm up / intros /goalie warm-up

Station Rotation: 

9:10 – 9:20 am Stickwork warm-up in stations

9:20 – 10:37 am – 14-minute stations, 2 minutes between stations

Rotation 1 9:20 AM 9:33 AM
Rotation 2 9:35 AM 9:49 AM
Rotation 3 9:51 AM 10:05 AM
Rotation 4 10:07 AM 10:21 AM
Rotation 5 10:23 AM 10:37 AM

Goal 1 - Shooting
Goal 2 - Marking the cutter, sliding, crashing
Goal 3 - 1v1 Dodging / Defending
Goal 4 - 3v3
Goal 5 - Man up / Man down

Full Field Game:

10:40 – 11:00 am

HIGH SCHOOL (2024-2027)

11:30 am Player Check in

12:00 – 12:10 pm Dynamic Warm Up / Introduction

Station Rotation

12:10 - 12:20 pm Stickwork warm-up in stations

12:20 – 2:06 pm
14-minute stations, 3 min in between stations

Rotation 1 12:20 PM 12:34 PM
Rotation 2 12:37 PM 12:51 PM
Rotation 3 12:54 PM 1:08 PM
WATER BREAK
Rotation 4 1:18 PM 1:32 PM
Rotation 5 1:35 PM 1:49 PM
Rotation 6 1:52 PM 2:06 PM

Goal 1 - Shooting
Goal 2 - 1v1 Dodging / Defending
Goal 3 - 3v3
Goal 4 - Man up / Man down
Goal 5 - Marking the cutter, sliding, crashing
Goal 6 - Inside Feeding/Defending the feed

Goalies will rotate to the goalie station instead of the shooting station.

14 minutes to drink water/snacks and organize 7v7 teams

Small-Sided Games
2:20 – 3:26 pm
7v7 Games on mini fields
15 minute games, 2 minutes in between
Each team will have one game off

15 minutes to organize teams and get on the fields

Full Field Games
3:41 – 4:55 pm
(4) 12-minute quarters with 5 minutes in between quarters, 10 minute half time

Closing/Coach Thank You's and Introductions
4:55 – 5:00 pm